# SDR SWAA2021070884966

- Difficulty date: June 15, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242DF HAS PULLED FIBERS ON L/E ; / [01] DUE TO AMOUNT OF ALL DAMAGE FLOOR PANEL 242DF WITH PULLED FIBERS ON LEADING EDGE WAS REPLACED WITH A SERVICEABLE BOARD FABRICATED FROM BMS4-23 REV F TY II; LOT# 1450723-2. ALL INSERTS WERE INSTALLED USING BMS5-107 CL1 LOT# AK0DP4051K. PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1.A. (NOTE). AND 5.S. AND BOEING DWG# 144A5810-123.  THERMOMETER: ID: ATS2209 S/N: 43300739WS; [02] ADDING TO LINE 1;   INSERT P/N: SL5107A3-410 APPLIED TAPE TO MATING SURFACE USING BMS8-283K TY1 LOT# 0NCO43865 IAW BOEING DWG 144A58810 SH.125; [03] FIXED LINE 2;   BOEING DWG# 144A58810 SH.123; [04] CORRECTION FOR LINES 2 & 3; DWG 114A5810; [05] CERTIFYING FABRICATION OF FLOORBOARD 242DF IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810; [06] VERIFIED FABRICATION OF FLOORBOARD 242DF IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810
